MathSciNet Relay Station
MathSciNet bibliographic data
MR859505 (88a:28003) 28A05 (28A12 28C15)
Haase, H. Non-$\sigma$-finite sets for packing measure. Mathematika 33 (1986), no. 1, 129–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement